Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Differential equations and recursion relations for Laguerre functions on symmetric cones

Author: Hongming Ding
Journal: Trans. Amer. Math. Soc. 359 (2007), 3239-3250
MSC (2000): Primary 33C45; Secondary 32M15
Published electronically: February 8, 2007
MathSciNet review: 2299453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain the differential equation and recurrence relations satisfied by the Laguerre functions $ l_{\mathbf{m}}^{\nu}$ on an arbitrary symmetric cone $ \Omega$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 33C45, 32M15

Retrieve articles in all journals with MSC (2000): 33C45, 32M15

Additional Information

Hongming Ding
Affiliation: Department of Mathematics and Computer Science, St. Louis University, St. Louis, Missouri 63103

Keywords: Jordan algebra, symmetric cone, spherical polynomial, Laguerre polynomial, Laguerre function, Laplace transform, gradient, differential equation, recurrence relation
Received by editor(s): August 24, 2004
Received by editor(s) in revised form: May 2, 2005
Published electronically: February 8, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.